Jun 19, 2008
Response from Dr. Henry
It is generally OK to take your HIV meds with Unisom (active ingredient an antihistmine= Benadryl). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms During Seroconversion
- Is Itchy Skin A Sign Of AIDS?
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Burning Penis After Sucking Penis Worried I Have HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.